| Model Number |
H74939031706010 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a balloon rupture.The 50% stenosed target lesion was located in the moderately tortuous and moderately calcified iliac artery.A 7.0mmx60mmx135cm sterling balloon catheter was advanced for dilatation.However, upon second inflation at 6-14 atmospheres for 2 minutes, the balloon ruptured.The device was removed without any problem and the procedure was completed with a different device.There were no complications reported, and the patient was in good condition after the procedure.
Additional Manufacturer Narrative
This report is being filed to correct the model number and unique identifier (udi) # in response to an fda request.
Event or Problem Description